# SDR DALA2021072904297

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,256 hours, 2,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 CRACK DOOR L2 SUPPORT ARM IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ARM, PERFORMED CHECK ADJUSTMENT AND PERFORMED OPERATIONAL TEST THE DAMPER ON DOOR 2L AS PER A330 AMM 52-12. (1891530)
